Print Page   |   Sign In   |   Register
AFLV Central At A Glance

 

See below for an overview of #AFLVCentral. Please note the below schedule is subject to change.

 

Thursday, February 7, 2019

 1:30 - 6:45 PM  Registration Open
 Exhibit Hall Grand Opening
 Silent Auction Drop-off
 Professionals' Learning Lounge
 Study Lounge
 2:45 - 5:45 PM  Pre-Conference Programs
 3:00 PM  Check-in Time at the Hotel
 4:00 PM  Latest suggested arrival time. Don't miss the receptions!
 5:30 - 6:45 PM

 NBGLC Welcome Reception
 LGBTQA Meetup
 Cultural Greek Welcome Reception

 Intern Reunion

 6:45 - 9:00 PM  Registration & Exhibit Hall Closed
 7:00 - 8:30 PM  Opening Session
 9:00 - 10:00 PM  Professionals' Welcome Reception & Town Hall
 Town Hall Meetings
 9:00 - 10:15 PM   Educational Session Block #1 (75 min)
 10:00 - 11:00 PM  Silent Auction Kickoff with Refreshments & Raffle Drawing (Exhibit Hall)

 

Friday, February 8, 2019

 7:00 - 7:45 AM  Wake-Up & Workout w/The Strong Movement
 8:00 AM - 8:45 AM  Awards & Assessment Rehearsal (by invite only)
 8:30 AM - 6:00 PM  Registration
 Professionals' Learning Lounge 
 8:30 AM - 11:59 PM  Study Lounge
 8:45 - 10:15 AM  General Session
 10:00 AM - 6:00 PM  Exhibit Hall
 10:45 AM - 5:30 PM  Silent Auction
 10:45 - 11:45 AM  Educational Sessions & Game Changers Block #2 (60 min)
 10:45 AM - 5:30 PM

 IFC/College Panhellenic Academy Sessions (Indianapolis Marriott Downtown)

 12:00 - 1:15 PM  IFC/College Panhellenic Affiliation Luncheon
 NBGLC Affiliation Luncheon
 Cultural Greek Affiliation Luncheon
 1:15 - 2:00 PM  Chat & Grab Dessert w/Exhibitors & Raffle Announcement
 Affiliation Photo Opportunities 
 2:30 - 3:45 PM  Educational Sessions & Game Changers Block #3 (75 min)
 2:30 - 5:30 PM

 Professionals' Institute (open to all professional attendees)
 
Chapter Presidents Institute
 Council Meeting Space

 4:15 - 5:30 PM  Educational Sessions & Game Changers Block #4 (75 min)
 7:15 - 8:15 PM  NBGLC Stroll Competition Dress Rehearsal (for competing teams)
 8:45 - 11:45 PM     NBGLC Stroll Competition

 

Saturday, February 9, 2019

 7:00 - 8:00 AM  Wake-Up & Workout w/The Strong Movement
 8:30 AM - 2:00 PM  Registration Open
 8:30 AM - 5:15 PM  Professionals' Learning Lounge
 8:30 AM - 11:59 PM  Study Lounge
 8:30 - 10:30 AM  General Session
 10:15 AM - 2:00 PM     Exhibit Hall Open
 Silent Auction Open (Bidding closes at 2 p.m. SHARP)
 10:45 - 11:45 AM

 General Session Debrief

 Educational Sessions Block #5 (60 min)

 10:45 AM - 5:15 PM  IFC/College Panhellenic Academy (Indianapolis Marriott Downtown)
 12:00 - 1:15 PM  Student Delegation Roundtable Luncheon
 12:00 - 1:30 PM  Professionals' Luncheon
 1:15 - 2:00 PM  Chat & Grab Dessert w/ Exhibitors & Raffle Announcement (Exhibit Hall)
 1:30 - 5:15 PM  Order of Omega Case Study Competition
 PITCH by CAMPUSPEAK
 2:20 - 3:35 PM  Educational Sessions & Game Changers Block #6 (75 min)
 2:20 - 5:20 PM  Council Meeting Space (Griffin Hall)
 2:20 - 5:30 PM  SWITCH Change Management Summit
 3:30 - 5:20 PM

 Diversity & Inclusion Institute

 Silent Auction Item Pick-up
 Award Consultations for 2019 Applicants

 4:00 - 5:15 PM  Educational Sessions & Game Changers Block #7 (75 min)
 5:30 - 6:30 PM  Order of Omega Initiation
 7:00 PM  Doors Open for Recognition Banquet
 7:30 - 9:00 PM  Recognition Banquet
 9:30 PM - Midnight  AFLV LATE NIGHT with the Party Hop, T-Shirt Auction, Silent Disco, Game Show and St. Jude Patients Valentine's Day Card Station

 

Sunday, February 10, 2019

 9:00 - 10:15 AM             Closing Session 

 

Membership Software Powered by YourMembership  ::  Legal